# SDR 2011FA0000799

- Difficulty date: December 16, 2011
- Submitted: December 21, 2011
- Operation: General aviation
- Aircraft: N454N
- Make and model: Lear 45LEAR
- Aircraft serial: 339
- Aircraft time: 2,513 hours, 2,251 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2120 · Air Distribution System
- Part: Muffler
- Part number: 12945096001
- Condition: Cracked
- Location: Cockpit Air
- Part time: 2,513 hours, 2,251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED LOW AIRFLOW TO THE COCKPIT. INSPECTION FOUND INSULATION MATERIAL BLOWN FROM THE COCKPIT ESC MUFFLER.  VISUAL INSP OF THE MUFFLER REVEALED 3.5 INCH CRACK AT THE LOWER WELD SEAM. THE DEFECT WAS REPORTED TO FIELD SERVICE AND THE MUFFLER WAS REPLACED WITH A NEW UNIT.
